# SDR V6NA20170406001

- Difficulty date: April 6, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N601G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5524
- Aircraft time: 6,056 hours, 3,590 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 600626331039
- Condition: Cracked
- Location: Zone 100
- Part time: 6,056 hours, 3,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEGRADED ABILITY TO TRANSFER FUEL WHICH COULD HAVE LED TO AN UNSAFE FUEL CONDITION. PRECAUTIONARY DIVERSION. LANDED WITHOUT INCIDENT. DETERMINED TO BE RESULT OF CRACKED FUEL TUBE FLARE. REPLACED FLARED END OF TUBING. AIRCRAFT RETURNED TO SERVICE.
